# SDR CALA2016053100333

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 49,489 hours, 16,302 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS CRACK AT APPROX STATION 129.50 & 20" FROM FWD SPAR.  REPAIRED LT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01 REPAIR 11 & ECRA 5500-01156 REV A.
